# SDR SWAA2016120910346

- Difficulty date: October 19, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 36,303 hours, 23,525 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A88115
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 WINDOW FRAME CORRODED ON ENTIRE EXTERIOR SURFACE.  REPAIRED FRAME PER ER AND EA.
